Jump to content
CrazyBoards.org

Too tired all the time....


Recommended Posts

I understand people here arent doctors, however I've tried everything else from drinking lots of water, exercise, getting good night sleep etc....But every day I'm feeling extremely drowsy.

 

My medications are 50mg Seroquel, 1mg Ativan, 300mg Effexor XR.

 

The seroquel and ativan help me get to sleep which is nice.

 

I'm wondering which of these you think would be best to loosen up for a little less sedation?  I havent really wanted to tamper with it, because I've felt decent on this combo, but I'm just way too tired now.

 

Thanks in advance.

Edited by Derek
Link to comment
Share on other sites

Any of those three meds can cause drowsiness/fatigue. I don't think anyone here will be able to tell you which is the culprit in your case. Make sure you bring this up with your pdoc. If your next appointment isn't for a while see if you can reschedule it to be sooner. 

Link to comment
Share on other sites

I agree with mcjimjam ... any one of your meds could be causing the fatigue. 

 

Have you ever tried Wellbutrin?  That is kind of stimulating.  Maybe it's something you can bring up with your pdoc when you see him next.

When I was in hospital I tried it, but it didnt agree with me.

 

Effexor is actually excellent for me as far as wiping out depression, anxiety, and OCD , but I feel like I might need to loosen up on it cause it does make me drowsy.

Edited by Derek
Link to comment
Share on other sites

  • 1 month later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...